# SDR DALA2016051703972

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 4,551 hours, 573 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND SEVERAL LOCATION IN LT TOURIST INOPERATIVE.  REPAIRED SHORTED WIRE TO GROUND AT SEAT 15AB AND REPLACED EMERGENCY POWER SUPPLY UNITS.
